Differential and Integral Equations

Null controllability of first order quasilinear equations

Viorel Barbu

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 673-681.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225008

Mathematical Reviews number (MathSciNet)
MR1108053

Zentralblatt MATH identifier
0786.35080

Subjects
Primary: 93B05: Controllability
Secondary: 35B37

Citation

Barbu, Viorel. Null controllability of first order quasilinear equations. Differential Integral Equations 4 (1991), no. 4, 673--681. https://projecteuclid.org/euclid.die/1371225008


Export citation